# SDR MWEA00671

- Difficulty date: August 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791917
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FLOORBOARD NR F6 HAS MANY AREAS OF LIGHT CORROSION AND BARE METAL, CHAFED AREAS, RIPPED OUT SCREW HOLES, BENT AND RIPPED U-CHANNELS, AND MISSING 2 CHAFED STRIPS.  REMOVED AND REPLACED FLOORBOARD.  (M)
